Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The cusped hyperbolic 3-orbifold of minimum volume

Author: Robert Meyerhoff
Journal: Bull. Amer. Math. Soc. 13 (1985), 154-156
MSC (1980): Primary 20H10, 51M25
MathSciNet review: 799800
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [Be] A. Beardon, The geometry of discrete groups, Springer-Verlag, New York, 1983. MR 698777
  • [B] K. Böröczky, Packing of spheres in spaces of constant curvature, Acta Math. Acad. Sci. Hungar. 32 (1978), 243-261. MR 512399
  • [H] A. Hatcher, Hyperbolic structures of arithmetic type on some link complements, J. London Math. Soc (2) 27 (1983), 345-355. MR 692540
  • [M1] R. Meyerhoff, A lower bound for the volume of hyperbolic 3-manifolds, preprint. MR 918586
  • [M2] R. Meyerhoff, Sphere-packing and volume in hyperbolic 3-space, preprint. MR 856090
  • [T] W. Thurston, The geometry and topology of 3-manifolds, Princeton Univ. preprint 1978.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 20H10, 51M25

Retrieve articles in all journals with MSC (1980): 20H10, 51M25

Additional Information


American Mathematical Society